# SDR 95FDEA01831

- Difficulty date: November 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FRAME AT BS 520, LBL 32, RBL 46, WL 159 AND 168.  REPAIRED DENT IN FRAME AT BS 520, LBL 32, LBL 46, WL 159-168 PER FEDEX SRM 51-40-3.
